Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

post masturbation problem!!

hi,i was masturbating frequently for the past two months but now i stopped as i heard that it\\\\\\’s not a very healthy practice,but i suffer a little from it\\\\\\’s side effects as i find lot of rashes like things on either sides near my penis.i have been using ITCH GUARD to make it go but there has’nt been much effect!!


In: Men's Health, Posted 7 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Rashes on your penis are due to vigorous masturbation. Skin of penis is very soft, obviously when you will rub it regularly with hands this will get rashes on it.
You need to apply antiseptic creme on Penis. Apply for 3-4 days regularly twice a day. If it still persist then consult doctor.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner